# SDR NWAA073349759

- Difficulty date: August 25, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 86,668 hours, 77,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FUSELAGE EXTERIOR SKIN AT UPPER FORWARD CORNER OF L1 PASSENGER DOOR.  REPAIRED PER EA 97-210178.
